# SDR SWAA2019040331342

- Difficulty date: March 28, 2019
- Submitted: April 3, 2019
- Operation: Air carrier
- Aircraft: N408WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 27895
- Aircraft time: 61,644 hours, 36,310 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Part number: 141A8110
- Condition: Corroded
- Location: Bs 312-344
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR SCUFF PLATE ANGLE ATTACHED TO INNER CHORD CORRODED BETWEEN BS. 344 TO BS. 312, LBL 60.    / R&R ANGLE IAW SRM AND DWG.
